# SDR FDEA201007022316

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB108619
- Condition: Chafed
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SLAT TRACK CHAFING WITH OTBD ATTACHED RIB FITTING.   R & R IAW SRM 51-31-01 VOLUME I, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
